Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. LIGACLIP; CLIP, IMPLANTABLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
Ethicon Endo-Surgery, LLC. LIGACLIP; CLIP, IMPLANTABLE
Catalog Number
MCM20
Medical Device Problem Code
Failure to Form Staple (2579)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 9/17/2026 the device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
New Search
Submit an Adverse Event Report
Brand Name
LIGACLIP
Common Device Name
CLIP, IMPLANTABLE
Manufacturer
(Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR 00969
Manufacturer
(Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo
PR
+1(303)552-6892
MDR Report Key
50299140
Report Number
3005075853-2026-06772
Device Sequence Number
9678247
Product Code
GDO
UDI-Device Identifier
10705036002475
UDI-Public
10705036002475
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
K820837
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Type of Report
Initial,Followup
Report Date
(Section B)
08/18/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Catalogue Number
MCM20
Device Lot Number
998001
Was Device Available for Evaluation?
Yes
Date Returned to Manufacturer
09/10/2026
Is the Reporter a Health Professional?
No
Initial Date Received by Manufacturer
08/10/2026
Supplement Date Received by Manufacturer
09/10/2026
Initial Report FDA Received Date
08/18/2026
Supplement Report FDA Received Date
09/17/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Unknown